# SDR 2009FA0000345

- Difficulty date: April 27, 2009
- Submitted: May 1, 2009
- Operation: General aviation
- Aircraft: N934V
- Make and model: Beech V35B
- Aircraft serial: D9739
- Aircraft time: 6,323 hours
- Engine: Cont IO550*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 355243146
- Condition: Broken
- Location: Ailerons
- Part time: 6,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE SWAGE BROKE, CAUSING LOSS OF AILERON CONTROL.
